Post-ICMM Symposium: State of the Art in Bistable Magnetic Molecules Program

September 10th, 2016

Room: Event Hall, Fukuoka University Central Library

Session 2, Chair: Hitoshi Miyasaka (Tohoku Univ.)

Session 1, Chair: Ryo Ohtani (Kumamoto Univ.) YT (20 min. Talk			
9:00-	Opening	Masaaki Ohba (Kyushu University)	
9:05-	YT-01	Ryuta Ishikawa (Fukuoka University)	
9:05-		Electrical conductivity and magnetism of $[{M(bpypz)}_2]$ -T	CNQ coordination polymers
9:25-	YT02	Rafal Kulmaczewski (University of Leeds)	
9.20-		Structure:Function Relationships in Fe(II) Complexes with	h Annealated Bipyridyl Ligands
9:45-	YT-03	Takuya Shiga (University of Tsukuba)	
		Electron-Transfer-Coupled Spin Transition of Cyanide-br	idged Cage Complexes
10:05-	YT-04	Tommaso Francese (Universitat de Barcelona)	
		First-Principles Theoretical Studies on the Mechanism of	Bistability in Molecule-Based
		Magnets: the PDTA Case	
10:25-	Short Brea	k (15 min.)	

YT (20 min. Talk)

10:40-	YT-05	Akio Mishima (Kyushu University) NO Responsivity and Magneto-Structural Correlation of NO Clathrate in a 3-D Hofmann-type Porous Coordination Polymer
11:00-	YT-06	Abhishake Mondal (Centre de Recherche Paul Pascal CNRS, Université de Bordeaux) Ultimate Miniaturization in Fe / M (M = Co, Ni) Prussian Blue Analogues: Dinuclear complexes exhibiting Single Molecule Magnet, photo - and thermo-induced Electron Transfer properties
11:20-	YT-07	Akihiro Hori (Nagoya University) Elucidation of the molecular adsorption mechanism of stimuli-responsive porous metal complex by high-speed snapshots with X-ray laser
11:40-	YT-08	Kazuyuki Takahashi (Kobe University) Origin and Functionalization of Novel Anionic Spin Crossover Complexes: Toward Development of the Multifunctional Compounds
12:00-	Lunch Tin	ne

12:50–14:50 Poster sessions (in The 66th Japan Society of Coordination Chemistry Symposium)

Session 3, Joint session with The 1st Japan-Australia Joint Symposium

Chair: Masaaki Ohba (Kyushu Univ.)

15:00-	YT-09	Wataru Kosaka (Tohoku University) Selective guest adsorption and electric/magnetic functionality on redox-active coordination frameworks composed of paddlewheel-type Ruthenium dimer
15:20-	YT-10	Shinya Hayami (Kumamoto University) Graphene Oxide and Reduced Graphene Oxide Hybrids
15:40-	YT-11	Osamu Sato (Kyusyu University) Dynamic Molecular Crystals with Switchable Physical Properties
16:00-	YT-12	Cameron Kepert (The University of Sydney) Title to be announced.
16:20-	Short Break (20 min.)	

Session 4, Chair: Satoshi Kawata (Fukuoka Univ.) & Shinya Hayami (Kumamoto Univ.)

YT (20 min. Talk), ST (30 min. Talk)

YT (20 min. Talk)

40.40		Guillaume Chastanet (CNRS, Université de Bordeaux, ICMCB)
16:40-	YT-13 YT-14	Flexibility, multi(meta)stability and hidden phase in spin-crossover materials
		Masaki Mito (Kyushu Institute of Technology)
17:00-	ST-01	Artificial Control of Spin-crossover Phenomenon by Use of Dynamical Stress
		Juan J. Novoa (Universitat de Barcelona)
		THE MECHANISM OF BISTABILITY IN THREE DITHIAZOLYL MOLECULEBASED
17:50-	YT-15	MAGNETIC CRYSTALS
		Ryo Ohtani (Kumamoto University)
	ST-02	Guest Dependent Structural Dynamics of 2D Cyano-Bridged Frameworks
		Feng Li (Western Sydney University)
18:10-		Coordination Cages and Their Magnetic Properties
		Malcolm Halcrow (University of Leeds)
18:40-	ST-03	Structure:Function Relationships from a Library of Spin-Crossover Complexes
19:10-	Closing	Satoshi Kawata (Fukuoka University)
20:00-	Symposium Banquet	